MathSciNet Relay Station
MathSciNet bibliographic data
MR2384735 46L53 (60E07 60E10)
Belinschi, S. T.; Bercovici, H. Hinčin's theorem for multiplicative free convolution. Canad. Math. Bull. 51 (2008), no. 1, 26–31.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement